Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

Some Results on the Extended Hypergeometric Function


Affiliations
1 Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat - 395 007, India
     

   Subscribe/Renew Journal


An attempt is made to define the extended Pochhammer symbol (λ)n,a which leads to an extension of the classical hypergeometric functions. Differential equations and some properties have also been discussed.

Keywords

Gamma Function, Pochhammer Symbols, Hypergeometric Functions, Modified Fractional Calculus.
Subscription Login to verify subscription
User
Notifications
Font Size


  • A. Erd´elyi, W. Mangus, F. Oberhettinger and F. G. Tricomi, Higher Transcendental Functions,Vol. 1, McGraw-Hill, New York, 1953.
  • R. Gorenflo, A. A. Kilbas, F. Mainardi and S. V. Rogosin, Mittag-Leffler Functions, Related Topics and Applications, Springer, Berlin, 2014.
  • G. Jumarie, Modified Riemann-Liouville derivative and fractional Taylor series of non-differentiable functions further results, Comput. Math. Appl., 51(2006), 1367-1376.
  • G. Jumarie, Table of some basic fractional calculus formulae derived from a modified Riemann-Liouville derivative for non-differentiable functions, Appl. Math. Lett., 22 (2009), 378-385.
  • G. Jumarie, Laplace’s transform of fractional order via the Mittag-Leffler function and modified Riemann-Liouville derivative, Appl. Math. Lett., 22 (2009), 1659-1664.
  • G. Jumarie, Cauchy’s integral formula via the modified Riemann-Liouville derivative for analytic functions of fractional order, Appl. Math. Lett., 23 (2010), 1444-1450.
  • G. Jumarie, Fractional Euler’s integral of first and second kinds. Application to fractional Hermite’s polynomials and to probability density of fractional order, J. Appl. Math. & Informatics, 28(2010), 257-273.
  • G. Jumarie, On the derivative chain-rules in fractional calculus via fractional difference and their application to systems modelling, Cent. Eur. J. Phys., 11(2013), 617-633.
  • G. Jumarie, The Leibniz rule for fractional derivatives holds with nondifferentiable functions, Mathematics and Statistics, 1(2013), 50-52.
  • E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.
  • L. J. Slater, Generalized hypergeometric functions, New York, Cambridge University Press, 1966.

Abstract Views: 40

PDF Views: 1




  • Some Results on the Extended Hypergeometric Function

Abstract Views: 40  |  PDF Views: 1

Authors

Ranjan Kumar Jana
Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat - 395 007, India
Bhumika Maheshwari
Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat - 395 007, India
Ajay Kumar Shukla
Department of Applied Mathematics & Humanities, S. V. National Institute of Technology, Surat - 395 007, India

Abstract


An attempt is made to define the extended Pochhammer symbol (λ)n,a which leads to an extension of the classical hypergeometric functions. Differential equations and some properties have also been discussed.

Keywords


Gamma Function, Pochhammer Symbols, Hypergeometric Functions, Modified Fractional Calculus.

References





DOI: https://doi.org/10.18311/jims%2F2020%2F24874